MAUDE Adverse Event Report: Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/15/2026
Type of Reportable Event Death
Event or Problem Description
Philips received a complaint on a patient information center ix (pic ix) indicating the spo2 turns measurement turns off when the telemetry device battery is low and the patient passed away.The customer alleged partial responsibility to the telemetry system.The patient was found with bipap on their face but the bipap was not running with oxygen saturation in the 60s so a code was called.The patient was intubated and transferred to sicu.After the code, the customer reviewed the logs, revealing the patient's battery was in the red and had not been measuring spo2.It was determined when the telemetry battery was low, spo2 shuts down automatically.The customer was requesting this setting be changed if possible.A philips remote service engineer (rse) reviewed the clinical audit log, revealing a tele battery low technical alarm was generated at 01:08:50 and a "no spo2t, batt low' was generated at 01:19:12.The technical alarms were acknowledged at 02:00.Spo2t alarms were noted throughout the morning.A 'no data tele' technical alarm was generated at 07:53:11.The rse advised the customer biomedical engineer (biomed) that the spo2 will turn off after a low battery state is reached and the 'no spo2t, batt low' message will be announced.The rse also advised the biomed to change the battery low technical alarm to either red or yellow, instead of the currently configured cyan alarm.There was no device malfunction identified.
 
Additional Manufacturer Narrative
Based on the results of the analysis, it does not appear a device malfunction caused or contributed to the reported event.However, use issues related to clinical workflow or alarm management may have been factors.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
Patient Information Center IX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50497431
Report Number1218950-2026-100584
Device Sequence Number9431914
Product Code MHX
UDI-Device Identifier00884838093041
UDI-Public(01)00884838093041(10)C.03.08
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR
Patient SexMale
Patient Weight147 LB